# SDR IPXA10560874

- Difficulty date: June 29, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 1300 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WING TO BODY FAIRING FORMER ATTACH BRACKET CRACKED B/S 1300 STR 25-26 RT.  R & R ATTACH BRACKET AT B/S 1300, STR 25-26R IAW SRM 51-40-05-0G AND SRM 51-40-02-0G.
